MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; POSTERIOR LEAD

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; POSTERIOR LEAD
Model Number 2200P-47E
Medical Device Problem Codes High impedance (1291); Device Inoperable (1663)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/31/2017
Type of Reportable Event Malfunction
Event or Problem Description
High impedance of the posterior lead was experienced during an initial implant procedure of the maestro rechargeable system in this patient.After confirming this was not caused by the connection of the lead to the neuroregulator, the posterior lead was replaced during the same procedure.The replacement posterior lead also resulted in high impedance so was also replaced and the procedure completed.Both posterior leads that resulted in high impedance measurements were returned for analysis.This mdr covers investigation of the first posterior lead that was replaced (serial number (b)(4)).Refer to mdr3005025697-2017-00021 for report of the second posterior lead that was replaced during the procedure (serial number (b)(4)).

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
POSTERIOR LEAD
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6814585
Report Number3005025697-2017-00020
Device Sequence Number1761022
Product Code PIM
UDI-Device Identifier00857334004293
UDI-Public00857334004293
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/01/2020
Device Model Number2200P-47E
Device Catalogue Number2200P-47E
Device Lot NumberC4-12858
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight113